# SDR DALA2017010900390

- Difficulty date: January 8, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 79,905 hours, 33,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULL NOSE SUPPORTS CORRODED.  REMOVED AND. REPLACEDTHE SUPPORTS IAW DRAWING 143N8560 REV T AND 143N 8560 REV G, SRM 51-40-02 5, 51-10-02- 53-30-15, AND AMM 51-24-09-377-001.
